# SDR ARWA0011004

- Difficulty date: October 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894885
- Part serial: 865
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

ENGINE NR 2 FIRE WARNING SHUTDOWN AT 1320Z, BOTH BOTTLES DISCHARGED WARNING CONTINUED (B-LOOP ON DMI), AIRCRAFT HAD AN UNEVENTFUL LANDING.  REMOVED AND REPLACED ZONE 1 LOWER LOOPS CLEAR DMI 15678, GROUND OPERATIONAL NORMAL IAW 26-12-00.  REMOVED AND REPLACED BOTH FIRE BOTTLES AND CARTRIDGES IAW 26-21-02, OPS CK NORMAL.
